Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does Prozac make you lethargic???

Posted by Joy on April 20, 2004, at 8:42:54

In reply to Re: Does Prozac make you lethargic??? jms600, posted by Rainee on April 20, 2004, at 4:01:01

Did you go straight to 40 mgs from 20? That would be too quick. I went to 30 mgs for a week or two and then went to 40 mgs with no bad side effects. You should feel better soon; you can always drop a bit and then go back up to 40 mgs gradually.
Joy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Joy thread:337802
URL: http://www.dr-bob.org/babble/20040417/msgs/338025.html